• Title of article

    Magnetic soliton motion in a nonuniform magnetic field

  • Author/Authors

    A. M. Kosevich، نويسنده , , V. V. Gann، نويسنده , , A. I. Zhukov and V. P. Voronov ، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1998
  • Pages
    7
  • From page
    401
  • To page
    407
  • Journal title
    Journal of Experimental and Theoretical Physics
  • Serial Year
    1998
  • Journal title
    Journal of Experimental and Theoretical Physics
  • Record number

    329335